# SDR CA070330004

- Difficulty date: March 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,955 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Part time: 48,007 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE CREW RECEIVED INTERMITTENT LANDING GEAR INOP CAUTION LIGHT. CREW ELECTED TO RETURN TO ORIGINATING AIRPORT. ALTERNATE GEAR EXTENSION USED TO LOWER LANDING GEAR.  NORMAL LANDING.  MAINTENANCE INSPECTION FOUND NO FAULTS. AIRCRAFT WILL BE RETURNED TO SERVICE SUBJECT TO A SATISFACTORY TEST FLIGHT. (TC NR 20070330004)
